# SDR R61A2021072800607

- Difficulty date: July 20, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 16,248 hours, 10,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17130544051
- Condition: Elongated
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CARD CREATED FOR 1EA. STUCK FASTENER AT FR 52 SUPPORT RIB UPPER ATTACHMENT ANGLE.  REMOVED DAMAGE BY REAMING HOLE DIAMETER TO (.547"). REF: ETD2021-170-023727 REV-.:/ SRM 51-40-02.PERFORMED HFEC ROTO PROBE HOLE INSPECTION, NO DEFECTS NOTED I/A/W NDT MANUAL 51-00-00-916-802-A. ND 249 DUE CALIBRATION 5-18-- 22. FABRICATED NEW REPAIR BUSHINGS USING 15-5 PH H1100 PO#263094 CALIBRATED TOOL MA-7578 DUE 8/-5/21 REF. ETD2021-023727. REV.:/ .INSTALLED NEW BUSHINGS AT L/H MLG FR52 REF. ETD2021-023727.REV.:/ SRM 51-29-00. COMPLIED WITH ETD2021-170--023727 REV.:/ SEE TASK 2-9 FOR WORK ACCOMPLISHED.
